# SDR ASOA2011121000033

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 24,314 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK (FRAME 22/STRINGER 18L) DENT/PROTRUSION IN FUSELAGE.  MX PERFORMED REPAIR WITH INSTALLED FABRICATED DOUBLER BETWEEN FRAME 22 AND 23 STRINGER 17L AND 18L IAW SRM 53-21-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
